The dynamics of tumors and its great complexity.

Alberto d'Onofrio, Paola Cerrai, Alberto Gandolfi

Research output: Contribution to journalArticle

Original languageEnglish
JournalMathematical Biosciences and Engineering
Volume10
Issue number1
DOIs
Publication statusPublished - Feb 1 2013

ASJC Scopus subject areas

  • Medicine(all)

Cite this

The dynamics of tumors and its great complexity. / d'Onofrio, Alberto; Cerrai, Paola; Gandolfi, Alberto.

In: Mathematical Biosciences and Engineering, Vol. 10, No. 1, 01.02.2013.

Research output: Contribution to journalArticle

d'Onofrio, Alberto ; Cerrai, Paola ; Gandolfi, Alberto. / The dynamics of tumors and its great complexity. In: Mathematical Biosciences and Engineering. 2013 ; Vol. 10, No. 1.
@article{bb8c5ef039484d1785b0479600c4b6e3,
title = "The dynamics of tumors and its great complexity.",
author = "Alberto d'Onofrio and Paola Cerrai and Alberto Gandolfi",
year = "2013",
month = "2",
day = "1",
doi = "10.3934/mbe.2013.10.1i",
language = "English",
volume = "10",
journal = "Mathematical Biosciences and Engineering",
issn = "1547-1063",
publisher = "Arizona State University",
number = "1",

}

TY - JOUR

T1 - The dynamics of tumors and its great complexity.

AU - d'Onofrio, Alberto

AU - Cerrai, Paola

AU - Gandolfi, Alberto

PY - 2013/2/1

Y1 - 2013/2/1

UR - http://www.scopus.com/inward/record.url?scp=84879021927&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84879021927&partnerID=8YFLogxK

U2 - 10.3934/mbe.2013.10.1i

DO - 10.3934/mbe.2013.10.1i

M3 - Article

C2 - 23311373

VL - 10

JO - Mathematical Biosciences and Engineering

JF - Mathematical Biosciences and Engineering

SN - 1547-1063

IS - 1

ER -